Work

Instytut Matematyczny Uniwersytetu Wrocławskiego >>
Wydział Matematyki i Informatyki Uniwersytetu Wrocławskiego >>

Contact

username@math.uni.wroc.pl     where 'username' should be replaced by 'stanczr' or 'Robert.Stanczy'

Interests

Partial Differential Equations
Dynamical Systems
Nonlinear Functional Analysis
Mean Field Equations

Publications

  1. R. Stańczy, On stationary and radially symmetric solutions to some drift-diffusion equations with nonlocal term
    Applicable Analysis 95 (2016), 97-104 :: doi arxiv:1101.1533

  2. J. Dolbeault, R. Stańczy,
    Bifurcation diagrams and multiplicity for nonlocal elliptic equations modeling gravitating systems based on Fermi-Dirac statistics
    Discrete and Continuous Dynamical Systems A 35 (2015), 139-154 :: doi arxiv:1309.1930

  3. T. Kulczycki, R. Stańczy, Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian
    Discrete and Continuous Dynamical Systems B 19 (2014), 2581-2591 :: doi arxiv:1311.0645

  4. R. Stańczy, Multiple solutions for equations involving bilinear, coercive and compact forms with applications to differential equations
    Journal of Mathematical Analysis and Applications 405 (2013), 416-421 :: doi arxiv:1104.4848

  5. < Less or More >

Arxiv

  1. D. Bors, R. Stańczy, Some nonlinear second order equation modelling rocket motion, arXiv:1212.5826

Preprints

  1. P. Zgliczyński, R. Stańczy, Dynamics of Fermi-Dirac particles
  2. J. Dolbeault, R. Stańczy, Evolution for Fermi-Dirac statistics in gravitation
  3. T. Kulczycki, R. Stańczy, Multiple solutions for systems of differential equations involving fractional laplacian
  4. D. Bors, R. Stańczy, Global invertibility and implicit function theorems by Mountain Pass Theorem

Coauthors

Conferences

About

For students

7 II at 11 am welcome at 308 room